# SDR DHL2002746007

- Difficulty date: June 20, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING FURTHER MX CONCERNING ITEM 1P LOG PAGE 270926 FOUND NR 3 ENG FIRE LOOP BROKEN FROM WIRING HARNESS.  REPLACED CONNECTOR IAW DHL B-727 M/M 20-11-11.  NR 3 ENG FIRE WARNING CHECKS GOOD IAW B-727 M/M 26-11-00.
